Skip navigation
Please use this identifier to cite or link to this item:
Title: Coefficient inequalities for certain subclasses of analytic functions and their applications involving the owa-srtvastava operator of fractional calculus
Authors: Ramachandran C.
Sivasubramanian S.
Srivastava H.M.
Swaminathan, Anbhu
Published in: Mathematical Inequalities and Applications
Abstract: The purpose of the present paper is to derive several Fekete-Szego' type coefficient inequalities for certain subclasses of normalized analytic functions / (z) defined in the open unit disk. Various applications of our main results involving (for example) the Owa-Srivastava operator of fractional calculus are also considered. Thus, as one of these applications of our result, we obtain the Fekete-Szego type inequality for a class of normalized analytic functions, which is defined here by means of the Hadamard product (or convolution) and the Owa-Srivastava operator.
Citation: Mathematical Inequalities and Applications (2009), 12(2): 351-363
Issue Date: 2009
Publisher: Element D.O.O.
ISSN: 13314343
Author Scopus IDs: 55110346500
Author Affiliations: Ramachandran, C., Department of Mathematics, College of Engineering, Anna University, Chennai, Tamilnadu 600025, India
Sivasubramanian, S., Department of Mathematics, Easwari Engineering College, Ramapuram, Chennai, Tamilnadu 600089, India
Srivastava, H.M., Department of Mathematics and Statistics, University of Victoria, Victoria British Columbia V8W 3P4, Canada
Swaminathan, A., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667 Uttaranchal, India
Corresponding Author: Ramachandran, C.; Department of Mathematics, College of Engineering, Anna University, Chennai, Tamilnadu 600025, India; email:
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.